# SDR 05FDEA01093

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, AT FR 54.3 FWD AND AFT SIDE, ON R-STR 48 HAS AREAS OF CORROSION.  REMOVED FASTENERS AND STRINGER TIE TO FOM IAW A310 SRM 51-40-21 AND 51-72-10.   REMOVED CORROSION IAW A310 SRM 51-74-10.  FOUND TO BE WITHIN LIMITS IAW A310 SRM 53-10-00 TABLE 102.  REINSTALLED FASTENERS AND STRINGER TIE IAW A310 SRM 51-40-21 AND 51-72-10.
